# SDR DL72E980709

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE WORN THROUGH LIP OF NR 2 ENGINE CUTOUT AT 9 O'CLOCK POSITION.  FOUND ON LETTER CHECK F-1.  INSTALLED DOUBLER PER M/M 53-11-0 PG 801.
